# SDR SIMA200415801

- Difficulty date: June 3, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB AT FL290, CREW REPORTED A NR 1 ENGINE VIBRATION FOLLOWED BY A PUFF OF SMOKE IN THE COCKPIT.  POWER WAS REDUCED AND A/C WAS DIVERTED TO CLT.  DURING APPROACH WHEN NR 1 WAS BROUGH OUT OF IDLE CREW REPORTED MAX VIBRATION AND LOSS OF OIL PRESSURE.  ENGINE WAS SHUT DOWN AND AN EMERGENCY WAS DECLARED.  AIRCRAFT WAS LANDED SAFELY.  REPLACED NR 1 ENGINE ASSEMBLY.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
